# SDR DALA2015031002093

- Difficulty date: March 10, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 104,902 hours, 12,832 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 2 DOOR UPPER DOOR HINGE CUTOUT CORNER IN THE DOOR EXTERNAL SKIN FOUND CRACK.  THE CRACKED EXTERNAL SKIN AT RT NR 2 DOOR UPPER DOOR HINGE CUTOUT CORNER REPAIRED.
